I have crohns and the pain got worse in my gut immediately after the infusion. Will this subside?
I take Stelara for arthritis. Stelara is the fourth biologic for me. All biologics caused a degree of abdominal discomfort for me; mostly moderate to severe nausea. I recently took the third dose of Stelara. Around five days after the first injection of Stelara 45mg, I felt acid stomach with occasional pain, like gas pain(4/10 at it's worst) in waves of approx 5 hours with 5 to 10 hour breaks. The pain passed after the third week and hasn't returned. One night just after the three-week mark, I experienced a high-acid stomach again. This led to vomiting (I am on a strict bland diet; can't remember the last time I vomited).Once or twice a week I still feel this uncommon acid stomach (no vomit and no pain), usually in the evening. I have taken a PPI for two years. Best wishes to you with this medicine.
- Stelara Information for Consumers
- Stelara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stelara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 1 answer
Posted 13 May 2013 • 6 answers
Since saturday morning I have strong pain on my lower abdomen and the left side of my abdomen hurts?
Posted 30 Sep 2014 • 1 answer
Can anyone tell me why I may be having sharp pain to left upper quad of abdomen, severe constipatio?
Posted 21 Feb 2015 • 2 answers
Posted 9 Mar 2015 • 1 answer